# SDR 07FDEA01675

- Difficulty date: April 30, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 51,536 hours, 16,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS DAMAGE TO SKIN P/N ACA3109-1 AT STA 603 BETWEEN LONGERONS 47 AND 48 AND P/N ACA3039-513 CLIP AND NCA 6313-17 LONGERON 47, AS  A RESULT OF A FIRE OF THE EXTERNAL POWER WIRING.  EXTERNAL POWER WIRING ALSO HAS DAMAGE.  REF N/R 004, CUT OUT DAMAGED AREA AND FABRICATED REPAIR PER SRM 53-20-00.  REF N/R 005, CUT OUT DAMAGED STRINGER DRILLED NEW STRINGER PER SRM 51-00-01.  REF N/R 006, DRILLED NEW CLIP PER SRM 51-00-01.  REF N/R 007.  FABRICATED AND INSTALLED NEW STRINGER PER SRM 53-10-00.  REF N/R 008, FABRICATED AND INSTALLED NEW BRACKET PER SERVICE BULLETIN 24-11 PG 7.  REF. N/R 009, CLEANED POWER FEEDER CABLES PER SMP ISSUED EA NR 8-2440-112390.  REF W/O 37161
